# SDR CA151206001

- Difficulty date: June 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 22,583 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: F27510126000
- Condition: Jammed
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP LEVER JAM ON APPROACH.
